# SDR DALA13019071702

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 56,149 hours, 15,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1502
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1502, LBL 23, FOUND WEB WITH PLUG HOLES REPAIRED IAW PRI 513438-14, REV 0 AND REV 1.  COMPARED AND COMPLIED WITH ER/A 513438-14, REV ORIGINAL.
